CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:128/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:98/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:86/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:88/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:74/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence  
Liouville Integrability of Conservative Peakons for a Modified CH equation 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2017, 卷号: 24, 期号: 4, 页码: 584-595
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Conservative peakons  Liouville integrability  
One variant of a (2+1)-dimensional Volterra system and its (1+1)-dimensional reduction 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2013, 卷号: 8, 期号: 5, 页码: 1085-1097
Authors:  Zhang Yingnan;  He Yi;  Tam HonWah
Favorite  |  View/Download:44/0  |  Submit date:2021/01/14
SOLITON-SOLUTIONS  EQUATIONS  LATTICE  Integrability  soliton solution  Backlund transformation (BT)  nonlinear superposition formula  
A supersymmetric Sawada-Kotera equation 期刊论文
PHYSICS LETTERS A, 2009, 卷号: 373, 期号: 21, 页码: 1807-1810
Authors:  Tian, Kai;  Liu, Q. P.
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Integrability  Lax representation  Recursion operator  Supersymmetry  
A hierarchy of nonlinear differential-difference equations and a new Bargmann type integrable system 期刊论文
PHYSICS LETTERS A, 2006, 卷号: 359, 期号: 1, 页码: 47-51
Authors:  Sun, Ye-Peng;  Chen, Deng-Yuan;  Xu, Xi-Xiang
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
differential-difference equation  Hamiltonian structure  binary nonlinearization  Liouville integrability  
Non-existence of first integrals in a Laurent polynomial ring for general semi-quasihomogeneous systems 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2006, 卷号: 57, 期号: 5, 页码: 723-732
Authors:  Shi, Shaoyun;  Zhu, Wenzhuang;  Liu, Baifeng
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
first integrals  Kowalevsky matrix  Laurent polynomials  partial integrability  semi-quasihomogeneous systems